Asymptotic solutions of elliptic boundary value problems when the domain is varied close to conical points
Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 94-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_1_a23,
author = {V. G. Maz'ya and S. A. Nazarov and B. A. Plamenevskii},
title = {Asymptotic solutions of elliptic boundary value problems when the domain is varied close to conical points},
journal = {Doklady Akademii Nauk},
pages = {94--96},
year = {1979},
volume = {249},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a23/}
}
TY - JOUR AU - V. G. Maz'ya AU - S. A. Nazarov AU - B. A. Plamenevskii TI - Asymptotic solutions of elliptic boundary value problems when the domain is varied close to conical points JO - Doklady Akademii Nauk PY - 1979 SP - 94 EP - 96 VL - 249 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a23/ LA - ru ID - DAN_1979_249_1_a23 ER -
%0 Journal Article %A V. G. Maz'ya %A S. A. Nazarov %A B. A. Plamenevskii %T Asymptotic solutions of elliptic boundary value problems when the domain is varied close to conical points %J Doklady Akademii Nauk %D 1979 %P 94-96 %V 249 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a23/ %G ru %F DAN_1979_249_1_a23
V. G. Maz'ya; S. A. Nazarov; B. A. Plamenevskii. Asymptotic solutions of elliptic boundary value problems when the domain is varied close to conical points. Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 94-96. http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a23/